# SDR SWIA201333155

- Difficulty date: March 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP VANE LEADING EDGE HAS CHAFING ON O/B SIDE.  (C-CHECK)  REPLACED RIGHT I/B FLAP VANE LEADING EDGE ON O/B SIDE IAW SRM AND REO.
